# SDR UPS05445174

- Difficulty date: July 23, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1740-1760 S3R STRINGER END FOUND CRACKED, CRACK LENGTH 1.5".  M/D BS 1740-1760 STR 3R STRINGER END REPAIRED AS PER HX RS R53-61-35355.  FOLLOW UP INSPECTION FOR THIS REPAIR IS REQUIRED AS PER HX RS R53-61-35355 AND UPS EO.B747-5310-22662-A.
